Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 6:46 PM EST for Newton County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 6:46 PM EST (23:46 UTC)
- Expired
- Feb 28, 2020, 6:46 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Newton County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Rocky Plains Road near Rocky Plains (RKYG1). The gauge peaked at 19.11 ft at Feb 8, 2020, 9:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
303 WGUS42 KFFC 072346 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 646 PM EST Fri Feb 7 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Yellow River near Rocky Plains affecting Newton County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC217-081345- /O.NEW.KFFC.FL.W.0124.200207T2346Z-000000T0000Z/ /RKYG1.1.ER.200207T2328Z.200207T2332Z.000000T0000Z.UU/ 646 PM EST Fri Feb 7 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Yellow River near Rocky Plains. * From this evening until further notice. * At 6 PM Friday the stage was 17.7 feet, and rising. * Flood stage is 18 feet. * At 18 feet, Flood Stage is reached. Minor flooding begins of woodlands and fields near the river upstream and downstream from the gage on the Rocky Plains Road bridge. && LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390 $$
4 follow-up statements
976
WGUS82 KFFC 080212
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
912 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Little River near Eatonton affecting Putnam County
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
...The Flood Warning continues for the following rivers in Georgia...
Alcovy River near High Point affecting Newton County
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
Yellow River near Rocky Plains affecting Newton County
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC021-079-153-225-081611-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200208T0145Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 8 PM Friday the stage was 15.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC265-317-081611-
/O.CON.KFFC.FL.W.0102.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.200207T0224Z.200207T1700Z.000000T0000Z.NR/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 8 PM Friday the stage was 25.5 feet...and falling.
* Moderate flooding is occurring.
* Flood stage is 19 feet.
* At 25 feet...Moderate flooding occurs in the woodlands and fields
along the river upstream and downstream from the gage at Lundberg
Road.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$
GAC217-081611-
/O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.200207T2140Z.200208T0145Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Alcovy River near High Point.
* Until further notice.
* At 08PM Friday the stage was 11.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the river upstream and downstream from
the gage on Henderson Mill Road. The water level reaches the first
wooden step behind an elevated private residence just upstream and
on the left bank from the bridge.
&&
LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386
$$
GAC217-247-081611-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1615Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 08PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in
the woodlands along the creek upstream and downstream from the
gage on Bald Rock Road near the Georgia International Horse Park.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$
GAC217-081611-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200207T2332Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Yellow River near Rocky Plains.
* Until further notice.
* At 08PM Friday the stage was 18.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the river upstream and downstream from
the gage on the Rocky Plains Road bridge.
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$
GAC237-081023-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-200208T1023Z/
/EANG1.1.ER.200207T1340Z.200208T0000Z.200208T0423Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Little River near Eatonton.
* Until late tonight.
* At 8 PM Friday the stage was 22.7 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage tonight.
* At 22 feet...Minor flooding continues to expand into the
woodlands and fields along the river of the Oconee National Forest
upstream and downstream from the gage on Georgia Highway 16 or
Monticello Road.
&&
LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
3323 8344 3331 8347
$$
GAC013-157-081554-
/O.EXT.KFFC.FL.W.0080.000000T0000Z-200208T1554Z/
/ACDG1.2.ER.200206T2206Z.200207T1530Z.200208T0954Z.NO/
912 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Middle Oconee River near Arcade.
* Until Saturday morning.
* At 08PM Friday the stage was 20.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Saturday
morning.
* At 21 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture upstream and
downstream from the gage at Georgia Highway 82. A residential yard
will be completely flooded with the water reaching the foundation
of a house just downstream. The flood waters will be reaching
Bismarck Circle Road upstream from the gage.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$496 WGUS82 KFFC 081155 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 655 AM EST Sat Feb 8 2020 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties Alcovy River near High Point affecting Newton County Yellow River near Rocky Plains affecting Newton County GAC217-297-090154- /O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/ /ACYG1.1.ER.200207T2039Z.200208T0545Z.000000T0000Z.NR/ 655 AM EST Sat Feb 8 2020 The Flood Warning continues for The Alcovy River near Covington. * Until further notice. * At 6 AM Saturday the stage was 12.5 feet...and falling. * Minor flooding will continue. * Flood stage is 12 feet. * At 12 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$ GAC217-090154- /O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/ /HPTG1.1.ER.200207T2140Z.200208T1130Z.000000T0000Z.NO/ 655 AM EST Sat Feb 8 2020 The Flood Warning continues for The Alcovy River near High Point. * Until further notice. * At 6 AM Saturday the stage was 13.0 feet...and rising. * Minor flooding will continue. * Flood stage is 11 feet. * At 13 feet...Minor flooding continues to expand further into the woodlands and fields near the river upstream and downstream from the gage on Henderson Mill Road. The water level reaches the fourth wooden step behind an elevated private residence just upstream and on the left bank from the bridge. && LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386 $$ GAC217-090154- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /RKYG1.1.ER.200207T2328Z.200208T1131Z.000000T0000Z.UU/ 655 AM EST Sat Feb 8 2020 The Flood Warning continues for The Yellow River near Rocky Plains. * Until further notice. * At 6 AM Saturday the stage was 19.1 feet...and slowly rising. * Minor flooding will continue. * Flood stage is 18 feet. * At 20 feet...Minor flooding continues to expand further into the woodlands and fields near the river upstream and downstream from the gage on the Rocky Plains Road bridge. && LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390 $$
485 WGUS82 KFFC 081828 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 128 PM EST Sat Feb 8 2020 ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near High Point affecting Newton County Yellow River near Rocky Plains affecting Newton County GAC217-090828- /O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/ /HPTG1.1.ER.200207T2140Z.200208T1815Z.000000T0000Z.NO/ 128 PM EST Sat Feb 8 2020 The Flood Warning continues for The Alcovy River near High Point. * Until further notice. * At 1 PM Saturday the stage was 14.5 feet...and rising. * Minor flooding will continue. * Flood stage is 11 feet. * At 15 feet...Moderate flooding begins. Flooding continues to expand further into the woodlands and fields near the river upstream and downstream from the gage on Henderson Mill Road. The water level reaches the foundation of the garage and driveway next to the private residence just upstream and on the left bank from the bridge. && LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386 $$ GAC217-090828- /O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/ /RKYG1.1.ER.200207T2328Z.200208T1332Z.000000T0000Z.UU/ 128 PM EST Sat Feb 8 2020 The Flood Warning continues for The Yellow River near Rocky Plains. * Until further notice. * At 1 PM Saturday the stage was 18.9 feet...and falling. * Minor flooding will continue. * Flood stage is 18 feet. * At 18 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the river upstream and downstream from the gage on the Rocky Plains Road bridge. && LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390 $$
094
WGUS82 KFFC 090828
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
328 AM EST Sun Feb 9 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
Yellow River near Rocky Plains affecting Newton County
GAC113-255-090858-
/O.CAN.KFFC.FL.W.0093.000000T0000Z-200209T0900Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0310Z.NO/
328 AM EST Sun Feb 9 2020
The Flood Warning is cancelled for
The Flint River near Griffin Hwy. 16.
* This takes effect immediately.
* At 2 AM Sunday the stage was 11.6 feet...and falling.
* The river will continue to fall.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-090858-
/O.CAN.KFFC.FL.W.0095.000000T0000Z-200209T1600Z/
/CLUG1.1.ER.200207T0219Z.200208T0245Z.200209T0638Z.NO/
328 AM EST Sun Feb 9 2020
The Flood Warning is cancelled for
The Flint River near Carsonville Hwy. 19.
* This takes effect immediately.
* At 2 AM Sunday the stage was 17.8 feet...and falling.
* Flood stage is 18.0 feet.
* The river will continue to fall.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC217-090858-
/O.CAN.KFFC.FL.W.0124.000000T0000Z-200209T0828Z/
/RKYG1.1.ER.200207T2328Z.200208T1332Z.200209T0443Z.UU/
328 AM EST Sun Feb 9 2020
The Flood Warning is cancelled for
The Yellow River near Rocky Plains.
* This takes effect immediately.
* At 3 AM Sunday the stage was 17.5 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:35 PM EST, 11 minutes earlier.
Area forecast discussion, Feb 7, 6:35 PM EST, 11 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 635 PM EST Fri Feb 7 2020 ...00Z Aviation Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... Mostly cloudy skies expected to break up this evening allowing temps to fall to the low- to mid-30s tonight and tomorrow morning. A h850 shortwave is expected to sweep through the southeast tonight and tomorrow morning, with relatively smaller PWAT values but enough to produce a tenth to a half an inch across the northern CWA. With temps just above the surface below freezing this means winter precip will be involved, and even though QPF is expected to be low, it will be enough with an approximate 7.5:1 snow-water ratio for minor snow accumulations to occur with a rain/snow mix across North Georgia. Only about a tenth to a half inch of snow accumulations outside the mountainous regions are expected but with rains and warm ground temps, if anything falls it probably won't stick around long. In mountainous regions up north this could be a different story. Embedded in colder temps, areas of NW Georgia could see 1-2 inches, with higher elevations along the spine and mountaintops of the GA Blue Ridge mountains could see up to 4 inches in some isolated locations. This has prompted a Winter Weather Advisory for the majority of Northern GA. Temps may climb into the upper 30s before the transition from snow to rain occurs with some slick spots possible where any accumulations occur. Temps tomorrow night will also drop back into the low-30s for N GA, which may continue to cause some slick spots Sunday morning. Thiem .LONG TERM /Sunday through Friday/... The long term begins with a brief dry period extending into Sunday as a weak ridge passes across the southeast. We return rapidly back into southwest flow aloft that lasts for the remainder of the period. At the surface...a front stalls across GA and a couple of short waves track along the boundary...bringing periods of moderate rain and a few thunderstorms throughout the period. No significant changes have been made to the forecast. 41 && AVIATION... 00Z Update... VFR conditions will prevail through the forecast across the southern TAF sites (KCSG/KMCN). Will see an increase in mid-level clouds by 10-12Z with scattered showers moving across the area between 14Z and 20Z. Winds will be light westerly this evening, becoming light south to southeast 06Z-12Z before swinging back to the southwest after 12Z. Across the north, we will be dealing with increasing mid-level clouds by by 08Z with and area of rain and snow moving across the region from around 12Z through 20Z-00Z. Ceilings lower to MVFR by 12- 14Z and IFR by around 16Z. Should see improvement back to mainly MVFR ceilings by 19-21Z most areas. Winds will be light westerly this evening, becoming light south to southeast 08Z-14Z before swinging back to the southwest after 14Z. //ATL Confidence...00Z Update... Medium on CIG timing and SN/RA chances. High on all other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 32 43 31 57 / 10 60 20 0 Atlanta 33 45 32 57 / 10 70 10 0 Blairsville 28 39 26 53 / 10 70 10 0 Cartersville 32 46 29 58 / 20 70 10 0 Columbus 36 50 37 65 / 10 40 10 0 Gainesville 32 40 30 55 / 10 70 10 0 Macon 34 50 35 63 / 10 30 10 0 Rome 31 47 29 59 / 20 70 10 0 Peachtree City 33 47 32 60 / 10 60 10 0 Vidalia 36 54 39 66 / 10 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the following zones: Banks...Barrow...Bartow...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd... Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson... Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk... Towns...Union...Walker...White...Whitfield. && SHORT TERM...Thiem LONG TERM....41 AVIATION...Thiem
Hazardous weather outlook, Feb 7, 5:12 PM EST, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 512 PM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 512 PM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers. A Winter Weather Advisory has been issued for portions of North Georgia, including the north Atlanta metro for Saturday morning. Snow will be possible during the morning hours into the early afternoon across the advisory area. Accumulations are expected to be less than an inch and primarily on elevated and grassy surfaces. Higher accumulations are possible in the mountains, where 1-3 inches are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... The Winter Weather Advisory will continue through 1 PM on Saturday. Additional moderate rainfall from multiple storm systems will exacerbate ongoing river flood issues through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Feb 7, 4:44 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 S GOOD HOPE 33.76N 83.61W
02/06/2020 WALTON GA EMERGENCY MNGR
MARION IVIE ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000219
NLISTLocal storm report, Feb 7, 4:50 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 1 ENE WINDSOR 33.89N 83.82W
02/06/2020 WALTON GA EMERGENCY MNGR
JACK PITTMAN ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000220
NLISTLocal storm report, Feb 7, 4:52 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 ESE LOGANVILLE 33.82N 83.86W
02/06/2020 WALTON GA EMERGENCY MNGR
HODGES ROAD WAS CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000221
NLISTLocal storm report, Feb 7, 4:55 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 SW LOGANVILLE 33.82N 83.92W
02/06/2020 WALTON GA EMERGENCY MNGR
CREEKWOOD TRAIL CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000222
NLISTLocal storm report, Feb 7, 4:57 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 WSW MOUNT VERNON 33.83N 83.67W
02/06/2020 WALTON GA EMERGENCY MNGR
WALL ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000223
NLISTLocal storm report, Feb 7, 4:59 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 SSE LOGANVILLE 33.82N 83.89W
02/06/2020 WALTON GA EMERGENCY MNGR
TWIN LAKES ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000224
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 6:01 AM EST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:02 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 11:35 AM EST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:31 PM EST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.